fl addict has been gone almost two years now....I think it depends what you are on how much you are on .How much time and meds do u have? can u handle a taper not all addicts can
What and how much are you taking?
Methadone, went from 180mg to 43mg in a 8year span, was on a program and saved enough to taper, now at 30mg and have questions...
Let me see if gnarly is on. He just came off methadone 90 days ago...
I'm starting to feel sick in the mornings now around 5am so started taking my dose earlier and not sure what to expect when I get down low enough to just quit all together...
I think it's different for everyone. I was unable to slowly withdraw, I had no willpower. I found tapering was such a long drawn out process that I was constantly suffering.
This time I got rid of the pills and went cold turkey - I didn't have a choice and here I am 2 weeks later - wide awake at 2:00 a.m. :) My body is a mess but at least my mind is clear!
I agree with the previous posts too, it depends on what and how much you are taking.
Congrats on your decision to get clean !!!~ You can do it !!
hey girlee...well you did a realy slooooow taper 8yrs wow well you did what you had to do and now your at 30ml....30ml is a magic number for methadone...many say it is the least dose that will hold you over all day....I disagree ...you might try dropping doses
by a lesser amount at one time...I used a formula given to me by a neo/natal nurse that
brings babys off heroin, methadone,ext and I found it very doable it goes like this
10% drop in dose every 72 hr...some time you have to give it a few more days between
drops to ward off the withdrawals...let you body be the final judge if your sick don't drop
there are doses that you sorta get stuck at it happened to me at 60 40 and 20 was shear he11 to break free from but once you get past the bumps in the road tapering
shouldn't be that bad....there is a certain amount of discomfort that comes with tapering....I think it is unavoidable ..you just have to get comfortable with the fraze
"you just got to be ok without being ok for a wile" this is how your going to feel till your done tapering....as for a jumping off point I went down to 1ml but dont recommend it...if Ihad to do it again I would jump off at 5ml because tapering below that point is shear he11 and your final withdrawal is no worst then tapering below 5 ml..dont let the apprehension of withdrawal keep you from trying...it is always worst in your mind then it is in reality withdrawal is difficult but very doable if you taper down far enough you wont experience your worst nightmare you will go thew around 7 days of discomfort with the worst being around day 3 or 4 but then it starts to get better..if your stuck at 30 ride it out for a week or 2 then try dropping by 1 ml you will get past your sticking point ...its weird you sorta hit these levels that you dont think you will ever get past but given time you can move past them ..just don't lose hope once past that bump in the road its usually smooth sailing for a wile just certain doses are sticking points...keep up the good work your coming off 180 I came off 150 it took me8 1/2mo but it is doable and in the end it is so so worth it...good luck and god bless....Gnarly